Periodicity and stability in neutral nonlinear differential equations by Krasnoselskii’s fixed point theorem

  • Bouzid Mansouri Faculty of Sciences, Department of Mathematics Univ Annaba, P.O. Box 12, Annaba 23000, Algeria.
  • Abdelouaheb Ardjouni Faculty of Sciences and Technology, Department of Mathematics and Informatics Univ Souk Ahras, P.O. Box 1553, Souk Ahras, 41000, Algeria.
  • Ahcene Djoudi Applied Mathematics Lab, Faculty of Sciences, Department of Mathematics Univ Annaba, P.O. Box 12, Annaba 23000, Algeria.

Abstract

The nonlinear neutral functional differential equation with variable delay is investigated. By using Krasnoselskii’s fixed point theorem we obtain the existence and the asymptotic stability of periodic solutions. Sufficient conditions are established for the existence and the stability of the above equation. Our results extend some results obtained in the work [19].



 

Published
2017-10-01
How to Cite
MANSOURI, Bouzid; ARDJOUNI, Abdelouaheb; DJOUDI, Ahcene. Periodicity and stability in neutral nonlinear differential equations by Krasnoselskii’s fixed point theorem. CUBO, a mathematical journal, [S.l.], v. 19, n. 3, p. 15–29, oct. 2017. ISSN 0719-0646. Available at: <http://revistas.ufro.cl/index.php/cubo/article/view/1626>. Date accessed: 16 aug. 2018.